MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: sample ids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased results on multiple assays generated by the architect c4000 processing module for multiple patients.The samples were repeated, and normal results were obtained.The following data was provided: customer¿s normal range: sodium: 136 to 145 mmol/l potassium: 3.5 to 5.1 mmol/l calcium: 8.4 to 10.2 mg/dl total bilirubin: 0.2 to 1.2 mg/dl.On (b)(6) 2025, sid (b)(6): initial sodium result = 106 mmol/l, repeat result = 139 mmol/l.On (b)(6) 2025, sid (b)(6): initial potassium result = 2.2 mmol/l, repeat result = 4.1 mmol/l , initial sodium result = 107 mmol/l, repeat result = 138 mmol/l.On (b)(6) 2025, sid (b)(6): initial sodium result = 112 mmol/l, repeat result = 141 mmol/l , initial total bilirubin result = < 0.1 mg/dl, repeat result = 0.4 mg/dl.On (b)(6) 2025, sid (b)(6): initial calcium result = 5.7 mg/dl, repeat result = 9.2 mg/dl.On (b)(6) 2025, sid (b)(6): initial potassium result = 2.2 mmol/l, repeat result = 3.9 mmol/l, initial sodium result = 120 mmol/l, repeat result = 138 mmol/l , no impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and replaced worn vacuum pump, which resolved the issue.A review of instrument service history for serial number (b)(6) revealed that no additional discrepant result issues have been reported since the service activity was completed.There were no service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify an increase in complaint activity associated with the complaint issue.Additionally, a review of complaint and trending data associated with the vacuum pump did not identify any trends.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the architect c4000 processing module, serial number (b)(6), or the vacuum pump.
 
Event or Problem Description
The customer reported falsely decreased results on multiple assays generated by the architect c4000 processing module for multiple patients.The samples were repeated, and normal results were obtained.The following data was provided: customer¿s normal range: sodium: 136 to 145 mmol/l.Potassium: 3.5 to 5.1 mmol/l.Calcium: 8.4 to 10.2 mg/dl.Total bilirubin: 0.2 to 1.2 mg/dl.(b)(6) 2025 sid (b)(6): initial sodium result = 106 mmol/l, repeat result = 139 mmol/l.(b)(6) 2025 sid (b)(6): initial potassium result = 2.2 mmol/l, repeat result = 4.1 mmol/l.Initial sodium result = 107 mmol/l, repeat result = 138 mmol/l.(b)(6) 2025 sid (b)(6): initial sodium result = 112 mmol/l, repeat result = 141 mmol/l.Initial total bilirubin result = < 0.1 mg/dl, repeat result = 0.4 mg/dl.(b)(6) 2025 sid (b)(6): initial calcium result = 5.7 mg/dl, repeat result = 9.2 mg/dl.(b)(6) 2025 sid (b)(6): initial potassium result = 2.2 mmol/l, repeat result = 3.9 mmol/l.Initial sodium result = 120 mmol/l, repeat result = 138 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23633924
Report Number3016438761-2025-00685
Device Sequence Number9290261
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TBILI2 KIT 900T, 04T09-20, (B)(6).; ARC TBILI2 KIT 900T, 04T09-20, (B)(6).; CC CALCIUM (1500T), 03L79-22, (B)(6).; CC CALCIUM (1500T), 03L79-22, (B)(6).; CONC ICT DILUENT, 02P32-50, (B)(6).; CONC ICT DILUENT, 02P32-50, (B)(6).
Patient SexUnknown